# SDR SWAA085241

- Difficulty date: September 19, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 71,464 hours, 61,012 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT FWD KEEL BEAM CORRODED AT BS 500D.  REMOVED AND REPLACED KEEL BEAM PER SRM.
